# SDR RAIA0006022

- Difficulty date: June 29, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 9,459 hours, 9,494 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 9,224 hours, 8,630 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 31059005
- Condition: Failed
- Location: Lt Engine
- Part time: 5,845 hours, 5,181 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

7314-STL-  LEFT ENGINE ONLY MADE 50 PERCENT TORQUE ON TAKEOFF ROLL, TAKEOFF ABORTED. MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE FUEL CONTROL UNIT.
